# SDR 98ZZZX335

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N527MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7103
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 97914211
- Condition: Failed
- Location: Bleed Sov
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE INOPERATIVE.  REMOVED AND REPLACED.
